# SDR ASOA201703011283

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N854A
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7382
- Aircraft time: 37,791 hours, 34,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6003808733
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FORWARD STOP FITTING ON FUSELAGE CRACKED. REMOVED PASSENGER DOOR UPPER FORWARD STOP FITTING IAW IPC 52-11-00 P/N 600-380-38087-33 IAW SRM 51-42-21. DRILLED UP NEW PASSENGER DOOR UPPER FORWARD STOP FITTING IAW SRM 51-40-11, SEALED AND INSTALLED PART ON A/C IAW SRM 51-42-21
